# SDR FDEA2020081211857

- Difficulty date: August 11, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 50,840 hours, 22,114 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Green System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURIG CRUISE OBSERVED GREE HYDRAULICS ON OVERHEAD  AT RED DOT, COMFIRMED BY ECAM. SHORTY THERE AFTER  RECEIVED GRN LO LEVEL WARNIING. RAN QRH INCLUDING  MANUAL GEAR EXTENETION  CREW REQUESTED TOW TO GATE. ONCE PARKED, INSPECTED  A/C FUSEAGE AND FLIGHT SURFACES AND FOUND NO FUILD  STREAKS OR EVIDENCE OF LEAKS. PLACED ALL GEAR DOWN  MANUAL RELEASE LEVERS TO SAFE POSITION.  PER CREW DEBRIEF, ONCE GER WAS EXTENDED, GREEN  SYSTEM WENT BACK TO TOP HAT. MX VERIFIED  INDICATION.  CREW REQUESTED TOW TO GATE. ONCE PARKED, INSPECTED  A/C FUSELAGE AND FLIGHT SURFACES AND FOUND NO FUILD  STREAKS OR EVIDENCE OF LEAKS. PLACED ALL GEAR DOWN  MANUAL RELEASE LEVERS TO SAFE POSITION. RESET LANDING GEAR SYSTEM TO NORMAL PER M/M  32-33-00-02. FOUND GREEN HYDRO SYSTEM INDICATON TO  BE BETWEEN YELLOW BAND AND TOP HAT AFTER GEAR DOOR  CLOSURE. SERVICED GREEN HYDRO SYSTEM PER M/M  12-12-29-00, PER M/M 29-21-11-04, OPERATED GREEN  HYSRO SYSTEM TO REMOVE ANY AIR. RAN BOTH ENGINE PER  JRH AND CYCLED ALL FLIGHT CONTROLS SEVERAL TIMES TO  VERIFY NO AIR IN SYSTEM. SHUT DOWN ENGINES AND  FOUND GREEN HYRO SYSTEM TO BE AT TOP OF TOP HAT.  A/C OK FOR SERVICE.
